# SDR CA040218003

- Difficulty date: February 12, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 7,089 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12966
- Part serial: J40497
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OVERHAUL ENGINE WAS INSTALLED AT 7117.6. IN THE PROCESS OF DOING A 100 HOUR, FOUND NR 1 CYLINDER VERY LOW ON COMPRESSION. REPLACED CYLINDER WITH OVERHAULED CYLINDER. CHECKED COMPRESSION AFTER INSTALLATION AND COMPRESSION WAS WHERE IT WAS SUPPOSED TO BE. GROUND RUN NO FAULTS FOUND.
